# SDR ABXA9700054

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 313
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND THE EMERGENCY EXIT LIGHTS DISARM CHECK LIGHT INOPERATIVE.  RELAMPED, OPS CHECKED NORMALLY.
